# SDR 97ZZZX4162

- Difficulty date: August 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N227AV
- Make and model: Beech C-99
- Aircraft serial: U227
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Part number: MS3450KT28115
- Condition: Wet
- Location: Eng Firewall
- Part time: 15,425 hours
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

WHEN TURNING FINAL, LEFT ENGINE FIRE LIGHT CAME ON.  FUEL FLOW WAS READING LOW.  NO VISUAL INDICATION OF FIRE WAS NOTED.  FUEL SHUT-OFF WAS PULLED, ENGINE WAS SHUT DOWN. AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  MAITNENANCE FOUND WATER IN FIREWALL CANNON PLUG.  REMOVED WATER AND INSULATED PLUG.  ALL SYSTEMS CHECKED GOOD.
